# SDR UPS04442020

- Difficulty date: March 2, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT OF BULK CARGO COMPT - RT STA 2240 STRINGER 46 TIE CLIP FOUND CRACK.  DEFECTIVE AREA STRINGER TIE CLIP REPLACED AS PER SRM 51-10-01 PAGE 8.
